# SDR ASMF200404001

- Difficulty date: April 1, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- Aircraft time: 32,694 hours, 27,894 cycles
- Engine: Pwa JT8D219
- Engine time: 38,853 hours, 24,801 cycles
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Computer
- Part number: LG8OE1
- Part serial: K0307
- Condition: Failed
- Location: Engine
- Part time: 1,383 hours, 867 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT SUSPENDED TAKE OF AT 100 KTS AND RETURNED TO PLATFORM AS A CONSEQUENCE OF  THE RIGHT ENGINE DID NOT REACH THE TAKE OF THRUST, IT ONLY REACHED 1.6 OF EPR.  AT MEX PLATFORM, TECHNICAL PERSONNEL PERFORMED AN ACCELERATION TEST REACHING ONLY 1.7 OF EPR'S.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE THE RIGHT ENGINE EPR'S COMPUTER ASSY WAS REPLACED IN ACCORDANCE WITH MM 77-11-02.  ENGINE RUN TEST WAS PERFORMED IN ACCORDANCE WITH MM 72-00-00, ALL CORRECT.
